# SDR CA141120015

- Difficulty date: November 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 5,283 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL60064620
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) TEMPORARY POWER LOSS IN FLIGHT.  SUSPECT POOR TACHOMETER SIGNAL FROM MAGNETO TACHOMETER POINTS TO ENGINE RPM GOVERNOR.
